# SDR 00FDEA00115

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CRACKED AT 635 X= 47.5 LEFT 557.  MAIN DECK SEAT TRACK CRACK AT 755 X= 8.5 RIGHT 640.  REMOVED AND REPLACED PER SRM 51-31-01 VOL II, SRM 53-70-00 FIG I VOL I.
